# SDR USAA2010090791946

- Difficulty date: September 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON STIFFENER CHANNEL LEFT BULKHEAD BS 1016 BETWEEN S27R TO S27L.  REPAIRED LEFT BULKHEAD STIFFENER CHANNEL AT BS 1016 BETWEEN S27R TO S27L IAW EA 133036.
